Results 1 to 3 of 3
  1. #1

    Default ugh! its back and nothings helping it!

    hi group. im really frustrated, as the ointment that ive been using (clobatasol) and hydrolatum are doing nothing to stop this from coming back. its really getting bad on my calfs, and going up my wrists and elbows again, as well as my knees. so far not on my thighs yet. im not sure what to do anymore. this is depressing to see my skin like this.

    http://www.dermatalk.com/album.php?albumid=39

  2. #2
    Banned
    **Dora Collis** Female

    Join Date
    Sep 2012
    Posts
    54

    Default

    Such a big problem Do you consult doctor.

  3. #3

    Default

    Yes i have but not lately. I dont know if they will be able to do anything


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. My new energy boost, also helping me to keep active
    By katty78 in forum Health and Fitness Talk
    Replies: 3
    Last Post: 09-14-2017, 05:12 AM
  2. What is this on my Back [PICTURES] ?
    By iperjet in forum General Discussion
    Replies: 12
    Last Post: 11-07-2014, 09:21 AM
  3. My new energy boost, also helping me to keep active
    By Goosman in forum General Discussion
    Replies: 0
    Last Post: 10-21-2014, 05:51 PM


About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed